# SDR C2XA09TY152

- Difficulty date: July 13, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145ER
- Aircraft serial: 026
- Aircraft time: 23,979 hours, 23,425 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Flange
- Condition: Corroded
- Location: Nr 2 Inlet
- Part time: 23,979 hours, 23,425 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET MOUNTING FLANGE HAS CORROSION AT MOUNTING HOLES.  CLEANED AREA AND FOUND 3 HOLES TO HAVE CORROSION.  REPAIRED THE MOUNTING FLANGE HOLES IAW EC5420-01158.
